International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 463897 | https://doi.org/10.1155/S016117129000076X

M. K. Sen, N. K. Saha, "Orthodox Γ-semigroups", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 463897, 8 pages, 1990. https://doi.org/10.1155/S016117129000076X

Orthodox Γ-semigroups

Received07 Dec 1988

Abstract

Let M={a,b,c,} and Γ={α,β,γ,} be two non-empty sets. M is called a Γ-semigroup if aαbM, for αΓ and bM and (aαb)βc=aα(bβc), for all a,b,cM and for all α,βΓ. A semigroup can be considered as a Γ-semigroup. In this paper we introduce orthodox Γ-semigroups and extend different results of orthodox semigroups to orthodox Γ-semigroups.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views105
Downloads482
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.